my doctor can no longer prescribe controlled substances.I need to get off this medication.
16 Jun 2011
I was on xanax for 10yrs, this has been 15 yrs ago. I found a doc that would cut my xanax down every so often and keept doing this til I was off and clean. He did not put me on another med to come off this. The anxiety and panic was there but I did it and was a ble to fuction. Im back on xanax after 15 yrs but have some problems that caused me to go back on it. Find a doc and tell them what happened and you want weened off it. Please keep me updated. I will friend you.
17 Jun 2011
Please do not just stop this medication cold turkey as in can cause seizures. You need to taper off it over time. To read more about withdrawal from benzodiazepines like xanax try:
Another helpful website might be benzobuddies.com. It is a support group specifically for people going through the throws of withdrawal.
You also have the option of finding another doctor to prescribe your medication. If so, maybe you can get your present doc to refer you to a new doc.
- Xanax XR Information for Consumers
- Xanax XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi , I am 31 years old , male .My doctor prescribed Mirtazepine 15 mg for some depression .I used this medication for 2 days , and I am having a bad ...
1 answer • 20 Apr 2012
How long should it take to get out of system he olny had about 2 Tabtals, My Dad is 80 years old can you tell me the side effects are.He was great ...
2 answers • 12 Oct 2012
Hello, I have been given a prescription by my doctor for Topamax (topiramate 25mg) to lose weight. After reading all the side effects associatied ...
2 answers • 14 Apr 2015
I have just stopped taking amitriptyline hcl 10 mg three times per day for one month to treat panic?
disorder, panic attacks, insomnia, and obsessive thoughts. I had to page my doctor today because the side effects of the medication have increased ...
3 answers • 27 Nov 2015